| Model Number |
M0036121040 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/17/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is not available to the manufacturer.
Event or Problem Description
It was reported that during the procedure the physician tried to insert the subject coil into the microcatheter and the subject coil prematurely detached while it was inside the patient.The physician replaced it with a new device and continued the procedure without clinical consequences to the patient.
Additional Manufacturer Narrative
H4 manufacturing date ¿ added d4 expiration date - added due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Additional information provided by the customer indicated that no anomalies noted to the device prior to use and device prepared as per the dfu.While there are a number of potential causes for the reported issue, because review of available information failed to identify a definitive cause and the device was not returned for analysis, a cause of undeterminable will be assigned to the reported complaint.
Event or Problem Description